# SDR 2005UALA00402

- Difficulty date: May 1, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N928UA
- Make and model: Boeing 737522
- Aircraft serial: 26651
- Aircraft time: 36,060 hours, 26,527 cycles
- Engine: Ge CFM56*
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D3732 HAS MULTIPLE WIRES DAMAGED FROM ARCING.  CONNECTOR IS IN CEILING, INBOARD OF FWD LAV.  REPLACED DISCONNECT D3732 AND REPAIRED DAMAGED WIRING. SECURED BUNDLE. AN EG CALLOUT WAS ISSUED TO LOOK AT SIX ADDITIONAL AIRPLANES. CHAFING WAS FOUND ON HARNESS INSULATION ON ONE AIRPLANE BUT NO DAMAGE ON WIRE ITSELF. CALLOUT WILL BE EXTENDED TO ENTIRE FLEET TO ENSURE PROBLEM DOES NOT EXIST ON ANY OTHER AIRCRAFT.
